# SDR AUS20021447

- Difficulty date: December 20, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B1US
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Rt Wing
- Part time: 43,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING REAR SPAR CRACKED AROUND FASTENER HOLE. FOUND DURING INSPECTION IAW ER B73-57-40-17 AND BOEING SB 737-57-1216.
